Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Request Permissions   Purchase Content 
 

 

Normalization and solvability of vector fields near trapped orbits


Author: Abdelhamid Meziani
Journal: Trans. Amer. Math. Soc. 369 (2017), 3325-3354
MSC (2010): Primary 35F05, 34K17; Secondary 35A01, 35A24, 35F35
DOI: https://doi.org/10.1090/tran/6741
Published electronically: September 1, 2016
MathSciNet review: 3605973
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We study the solvability and normalization, in the real analytic and smooth categories, of a class of vector fields in a neighborhood of an invariant torus. The vector fields are supposed to satisfy Siegel type conditions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 35F05, 34K17, 35A01, 35A24, 35F35

Retrieve articles in all journals with MSC (2010): 35F05, 34K17, 35A01, 35A24, 35F35


Additional Information

Abdelhamid Meziani
Affiliation: Department of Mathematics, Florida International University, 11200 SW 8th Street, Miami, Florida 33199
Email: meziani@fiu.edu

DOI: https://doi.org/10.1090/tran/6741
Keywords: Vector field, normalization, solvability, Siegel condition, invariant torus
Received by editor(s): December 1, 2014
Received by editor(s) in revised form: April 30, 2015
Published electronically: September 1, 2016
Article copyright: © Copyright 2016 American Mathematical Society